Alert archive / Missouri / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 210, NWS St. Louis, MO

September 1, 2014Lincoln County, Montgomery County, Warren County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Sep 1, 2014, 8:53 PM CDT for Lincoln County, Montgomery County, Warren County, Missouri. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 1, 2014, 8:53 PM CDT (01:53 UTC)
Expired
Sep 1, 2014, 9:45 PM CDT
In force
52 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Lincoln County, MO, Montgomery County, MO, Warren County, MO

The radar

The St Louis radar (KLSX), 67 km from the middle of the area, began a volume at 01:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 1, 5:57 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.9 hours before the alert went out and 262 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2014-09-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 56 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2014-09-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
56 J/kg
Mixed-layer CIN
-180 J/kg
Mixed-layer LCL
1331 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

189 
WUUS53 KLSX 020153
SVRLSX
MOC113-139-219-020245-
/O.NEW.KLSX.SV.W.0210.140902T0153Z-140902T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
853 PM CDT MON SEP 1 2014

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN LINCOLN COUNTY IN EAST CENTRAL MISSOURI...
  MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI...
  NORTH CENTRAL WARREN COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 945 PM CDT

* AT 851 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MONTGOMERY
  CITY...AND MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MONTGOMERY CITY...NEW FLORENCE...BUELL...BELLFLOWER...JONESBURG...
  HAWK POINT...DAVIS...HIGH HILL...TRUXTON...OLNEY...CAVE...SILEX AND
  WHITESIDE.

THIS WARNING INCLUDES GRAHAM CAVE STATE PARK.

THIS WARNING ALSO INCLUDES...
INTERSTATE 70 IN MISSOURI FROM EXIT 170 TO EXIT 183.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3904 9164 3914 9124 3914 9119 3916 9118
      3921 9097 3883 9099 3886 9164
TIME...MOT...LOC 0153Z 262DEG 36KT 3896 9155

HAIL...1.00IN
WIND...60MPH

$$

BRITT
3 follow-up statements
394 
WWUS53 KLSX 020208
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
908 PM CDT MON SEP 1 2014

MOC113-139-219-020245-
/O.CON.KLSX.SV.W.0210.000000T0000Z-140902T0245Z/
LINCOLN MO-MONTGOMERY MO-WARREN MO-
908 PM CDT MON SEP 1 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
WARREN...MONTGOMERY AND WESTERN LINCOLN COUNTIES UNTIL 945 PM CDT...

AT 904 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BELLFLOWER...
AND MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
HAWK POINT...DAVIS...TRUXTON...OLNEY...CAVE...SILEX AND WHITESIDE.

THIS WARNING ALSO INCLUDES...
INTERSTATE 70 IN MISSOURI FROM EXIT 170 TO EXIT 183.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3908 9151 3914 9124 3914 9119 3916 9118
      3921 9097 3883 9099 3886 9155
TIME...MOT...LOC 0209Z 261DEG 36KT 3897 9132

HAIL...1.00IN
WIND...60MPH

$$

BRITT
877 
WWUS53 KLSX 020231 RRA
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
931 PM CDT MON SEP 1 2014

MOC139-020242-
/O.CAN.KLSX.SV.W.0210.000000T0000Z-140902T0245Z/
MONTGOMERY MO-
931 PM CDT MON SEP 1 2014

...THE SEVERE THUNDERSTORM WARNING FOR MONTGOMERY COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3883 9099 3885 9126 3910 9126 3915 9097
TIME...MOT...LOC 0232Z 259DEG 34KT 3895 9104

$$

MOC113-219-020245-
/O.CON.KLSX.SV.W.0210.000000T0000Z-140902T0245Z/
LINCOLN MO-WARREN MO-
931 PM CDT MON SEP 1 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
WARREN AND WESTERN LINCOLN COUNTIES UNTIL 945 PM CDT...

AT 929 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HAWK POINT...
AND MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
DAVIS AND SILEX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3883 9099 3885 9126 3910 9126 3915 9097
TIME...MOT...LOC 0232Z 259DEG 34KT 3895 9104

HAIL...<.75IN
WIND...60MPH

$$

TILLY
244 
WWUS53 KLSX 020245
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
945 PM CDT MON SEP 1 2014

MOC113-219-020255-
/O.EXP.KLSX.SV.W.0210.000000T0000Z-140902T0245Z/
LINCOLN MO-WARREN MO-
945 PM CDT MON SEP 1 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL WARREN AND
WESTERN LINCOLN COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.  HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS
THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM. 

LAT...LON 3883 9099 3885 9126 3910 9126 3915 9097
TIME...MOT...LOC 0231Z 262DEG 32KT 3891 9106

$$

TILLY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 1, 8:38 PM CDT, 15 minutes earlier.

Area forecast discussion, Sep 1, 8:38 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
838 PM CDT Mon Sep 1 2014

.UPDATE:
Issued at 835 PM CDT Mon Sep 1 2014

In the process of pulling the flash flood watch northward a couple
of tiers of counties based on radar trends. Still believe that the
heaviest rainfall threat will be shifting south with time, but
current trends suggest that may not be fast enough to prevent some
hydro problems over the next few hours. However...did limit the
FFA to just this evening in COU area as heaviest rains should drop
south/east of their area by 05z. May be able to trim some other
northern areas as well by then but will watch radar trends for
this adjustment.

Truett

&&

.SHORT TERM:  (Through Late Tonight)
Issued at 310 PM CDT Mon Sep 1 2014

Heavy rain threat is the primary forecast challenge for tonight.
Another shortwave is moving east-southeast through the longwave
pattern over the Great Plains.  This shortwave will trigger a
south-southwesterly low level jet to increase again this evening,
aimed right at the low level baroclinic zone left over from last
night's storms.  With plenty of moisture in place over the area and
a baroclinic zone that's parallel or nearly parallel to the mid
level flow, expect that thunderstorms will form and train over parts
of Missouri and Illinois this evening and tonight.  All short range
guidance shows a tremendous amount of moisture convergence on the
nose of the low level jet tonight...generally along and south of the
I-70 corridor.  Think the axis of heaviest rain will actually be
along and south of the I-44 corridor in Missouri and along and south
of I-70 in Illinois, but I cannot rule out heavy rain a little
further north either.  QPF forecast paints a swath of heavy rain
along this axis between 1.5 and 2 inches.  With the potential for
locally higher amounts, and flash flood guidance running around
2-2.5 inches per hour, will go ahead and issue a flash flood watch
for those areas.  Further north across northeast Missouri and west
central Illinois, there could be some widely scattered/isolated
showers and thunderstorms, but I don't think these will train and
cause any flooding issues.

Carney

.LONG TERM:  (Tuesday through Next Monday)
Issued at 340 PM CDT Mon Sep 1 2014

(Tuesday - Wednesday)

Flat zonal upper flow will remain in the wake of the strong
shortwave expected to pull away by Tuesday morning, with the hot
upper ridge that had given us our period of well above average temps
lurking just to the south.  The synoptic cold front will probably
linger into the STL metro area at the start of Tuesday, but its
associated precipitation likely well out ahead of it by this time
into southern MO and far southern IL.  Any slowing down of the
eastward progress of the shortwave though will favor some
precipitation of some sort extending back close to the STL metro
area.

The upper level pattern at this point is not very favorable for much
more southward progress of the front and so this boundary is
expected to stall somewhere in the southern CWA Tuesday and into
Tuesday night.  The old frontal boundary will probably lose a lot of
its moisture convergence strength Tuesday afternoon and evening and
so only isolated convection is expected in the absence of a low
level jet or upper level support.  The low level jet that will help
refire up a more organized system later on Tuesday night will
probably begin well to the west of our region and not really reach
our area until Wednesday if it holds.

It is for this reason that Wednesday PoPs were tempered until we see
a clearer signal for how this will evolve and develop.

Above average temps expected thru this period but not hot enough to
warrant any sort of heat headline.

(Thursday - Friday)

Well above average temps are currently anticipated during this
stretch, with max temps in the lo-mid 90s.  Peak heat index values
are looking to be from 100-105 for many areas on Thursday and,
depending on whether or not thunderstorms can get going along
approaching cold front, may very well see these values again
on Friday.

Fortunately, it is now September and so these shots of heat should
be relatively short-lived...with it all expected to come to an end
once the front moves thru Friday night.  Boosted PoPs to just below
likely for Friday night.

(Saturday - next Monday)

A well deserved cool period still in the offing in the wake of this
front with a 1025mb high pressure to be the dominant influence
during this period.  Max temps may struggle to exit the 70s in many
areas.

TES

&&

.AVIATION:  (For the 18z TAFs through 18z Tuesday Afternoon)
Issued at 1238 PM CDT Mon Sep 1 2014

Expect VFR flight conditions to prevail through much of the
afternoon. Scattered light showers will continue through the early
afternoon across parts of southeast Missouri. West to southwest
wind will gust to around 24kts. Expecting thunderstorms to
redevelop somewhere over west central or southwest Missouri later
this afternoon and spread northeast into parts of central and
eastern Missouri and southwest Illinois this evening. Storms will
likely train along and south of the I-70/I-44 corridor tonight
producing IFR conditions in heavy rain. Storms should move south
and begin to dissipate between 08-12Z.

Specifics for KSTL:

VFR flight conditions are expected to prevail this afternoon at
Lambert. Latest thoughts are that thunderstorms will develop over
southwest/west central Missouri and spread east-northeast into
eastern Missouri by early this evening. A prolonged period of
thunderstorms with occasional heavy rain will likely impact the
terminal during the mid-late evening. Storms should move south of
the terminal between 06-11Z; timing is uncertain at this time.
After storms exit the STL Metro area, expect MVFR CIGs to rise to
VFR during the morning.

Carney

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...FLASH FLOOD WATCH until 7 AM CDT Tuesday FOR Callaway MO-Cole MO-
     Crawford MO-Franklin MO-Gasconade MO-Iron MO-Jefferson MO-
     Lincoln MO-Madison MO-Moniteau MO-Montgomery MO-Osage MO-
     Pike MO-Reynolds MO-St. Charles MO-St. Francois MO-St.
     Louis City MO-St. Louis MO-Ste. Genevieve MO-Warren MO-
     Washington MO.

     FLASH FLOOD WATCH until Midnight CDT tonight FOR Boone MO.

IL...FLASH FLOOD WATCH until 7 AM CDT Tuesday FOR Bond IL-Calhoun IL-
     Clinton IL-Fayette IL-Greene IL-Jersey IL-Macoupin IL-
     Madison IL-Marion IL-Monroe IL-Montgomery IL-Randolph IL-
     St. Clair IL-Washington IL.

&&

WFO LSX
Hazardous weather outlook, Sep 1, 3:30 PM CDT, 5 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
330 PM CDT MON SEP 1 2014

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-021200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
330 PM CDT MON SEP 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY. A FEW STORMS MAY BE STRONG TO SEVERE
UNTIL LATE EVENING FOR AREAS SOUTH OF INTERSTATE 70.

IN ADDITION...HEAVY RAINFALL FROM THUNDERSTORMS WILL BE A THREAT
FOR AREAS SOUTH OF A LINE FROM COLUMBIA MISSOURI TO LITCHFIELD
ILLINOIS...INCLUDING THE SAINT LOUIS METRO AREA. PLEASE REFER TO
THE FLASH FLOOD WATCH THAT IS IN EFFECT FOR FURTHER INFORMATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE CHANCE FOR THUNDERSTORMS WILL CONTINUE THROUGH WEDNESDAY.
THE CHANCE FOR THUNDERSTORMS WILL THEN RETURN FOR LATE THURSDAY
NIGHT AND CONTINUE INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED UNTIL LATE EVENING FOR AREAS
SOUTH OF INTERSTATE 70. SPOTTERS ARE ALSO ENCOURAGED TO REPORT
RAINFALL AMOUNTS IN EXCESS OF AN INCH OR ANY FLOODING...IF
OBSERVED...TO THE NATIONAL WEATHER SERVICE.

TES

In the hours before

Special weather statement, Sep 1, 8:33 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
833 PM CDT MON SEP 1 2014

ILZ098-099-MOZ052-061-020200-
CALHOUN IL-JERSEY IL-LINCOLN MO-ST. CHARLES MO-
833 PM CDT MON SEP 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ST. CHARLES...
SOUTHEASTERN LINCOLN...CALHOUN AND SOUTHWESTERN JERSEY COUNTIES UNTIL
900 PM CDT...

AT 830 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WINFIELD TO
WENTZVILLE TO NEW MELLE...AND MOVING EAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  ST. PAUL...
  LAKE ST. LOUIS...
  O'FALLON...
  DARDENNE PRAIRIE...
  COTTLEVILLE...
  ST. PETERS...
  WELDON SPRING...
  NEW MELLE...
  GRAFTON...
  HARVESTER...

THIS STORM WILL AFFECT PERE MARQUETTE STATE PARK.

THIS STORM WILL ALSO IMPACT...
INTERSTATE 70 IN MISSOURI FROM EXIT 203 TO EXIT 227.

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

BRITT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 7:58 PM CDTAreal Flood AdvisoryLSXBoone, Callaway, Montgomery3 hr
Sep 1, 8:44 PM CDTSevere Thunderstorm WarningLSXLincoln, Saint Charles, Saint Louis46 min
Sep 1, 9:07 PM CDTFlash Flood WarningLSXBoone, Callaway, Moniteau4 hr
Sep 1, 9:26 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis49 min
Sep 1, 10:33 PM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Saint Louis42 min
Sep 1, 10:43 PM CDTTornado WarningLSXJefferson, Saint Louis32 min
Sep 1, 10:52 PM CDTAreal Flood AdvisoryLSXFranklin, Jefferson, Saint Charles, Saint Louis, City of Saint Louis4 hr
Sep 1, 11:07 PM CDTTornado WarningLSXJefferson, Saint Louis23 min
Sep 1, 11:14 PM CDTSevere Thunderstorm WarningLSXSaint Louis, City of Saint Louis25 min
Sep 2, 12:08 AM CDTFlash Flood WarningLSXBoone, Callaway, Moniteau, Montgomery8 hr
Sep 2, 1:23 AM CDTRiver Flood WarningLSXSaint Charles7 days
Sep 2, 7:23 AM CDTRiver Flood WarningLSXLincoln38 hr
Sep 2, 7:43 AM CDTAreal Flood WarningLSXBoone, Callaway, Lincoln, Montgomery, Saint Charles, Warren8 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.